Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Bounds for the minimum oriented diameter

Title data

Kurz, Sascha ; Lätsch, Martin:
Bounds for the minimum oriented diameter.
In: Discrete Mathematics and Theoretical Computer Science. Vol. 14 (2012) Issue 1 . - pp. 109-140.
ISSN 1365-8050

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2014 09:03
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/3417